Moyal deformation, Seiberg-Witten maps, and integrable models

Citation
A. Dimakis et F. Muller-hoissen, Moyal deformation, Seiberg-Witten maps, and integrable models, LETT MATH P, 54(2), 2000, pp. 123-135
Citations number
28
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
LETTERS IN MATHEMATICAL PHYSICS
ISSN journal
0377-9017 → ACNP
Volume
54
Issue
2
Year of publication
2000
Pages
123 - 135
Database
ISI
SICI code
0377-9017(200010)54:2<123:MDSMAI>2.0.ZU;2-Y
Abstract
A covariant formalism for Moyal deformations of gauge theory and differenti al equations which determine Seiberg-Witten maps is presented. Replacing th e ordinary product of functions by the noncommutative Moyal product, noncom mutative versions of integrable models can be constructed. We explore how a Seiberg-Witten map acts in such a framework. As a specific example, we con sider a noncommutative extension of the principal chiral model.